# SDR UALA2010102103895

- Difficulty date: October 20, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 80,592 hours, 12,923 cycles
- Engine: Pwa PW4060
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: 8198021
- Part serial: 6
- Condition: Leaking
- Location: Lt Eng Vsv
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVAL FOUND LT ENGINE FUEL LEAK FROM DRAIN TUBE NR5, VARIABLE STATOR VANE ACTUATOR.   PERFORMED ENG RUN UP IAW AMM.  LEAK WITHIN LIMIT IAW AMM. REPLACE THE VSV ACTUATOR NOT MORE THEN 50 F HOURS. INSPECT THE LEAK BEFORE EACH DEPARTURE. TO PREVENT IRREG OPS REPLACE LT ENG STATOR VANE ACTUATOR.  REPLACED NR 1 ENG VSV ACTUATOR IAW MM, OPS CHECKED GOOD.
